# SDR ASOA201002015

- Difficulty date: December 8, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS MINOR CORROSION AT SEAT POSITION 3A (SIDE RAIL).  REMOVED MINOR CORROSION ON LT SIDE SEAT RAIL AT SEAT POSITION 3A IAW SRM 51-21-06.   MATERIAL REMOVAL FROM SIDE SEAT RAIL AT SEAT POSTION 3A WAS .006" AND .369".  DAMAGE OUT OF LIMITS,  BLENDED OF CORROSION.   COMPLIED WITH STEP 2 OF REO 601R-53-31-0713 IAW NDTM 51-20-06 NO CRACK NOTED.  REMOVED LT FWD DADO DUCT TO FOM IAW AMM 25-26-02-04,  COMPLIED WITH STEP 4 OF REO 601R-53-31-07-13.  COMPLIED WITH STEP 3 OF REO 601R-53-31-07-13.  FOUND TO BE SATISFACTORY.
